ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On excess of retro Banach frames

Verma, G. and Vashisht, L. K. and Singh, M. (2019) On excess of retro Banach frames. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (3). pp. 87-92. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Frame, retro Banach frame, excess of frames
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 27 Jun 2019 10:14
    Last Modified: 27 Jun 2019 11:05
    URI: http://mathematics.asj-oa.am/id/eprint/2665

    Actions (login required)

    View Item